A 24-year-old female asked:
does sweating at night is one of the side effects of a long maintenance of a painkiller ?
1 doctor answer
Dr. Shawn Dalton-bethea answered
19 years experience Pain Management
Narcs & Night Sweats: Hello. Opioids used long term can cause night sweats. Need to however make sure other reasons for night sweats are ruled out before pinning night sweats on opioid use. Any history of tuberculosis (TB) exposure? Any family history of lymphoma? If all other risk factors are ruled out, then gradual reduction (with overall marked decrease) in opioid use should reduce your night sweats and other SEs.
Answered on Oct 20, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!